# SDR CALA2024122003140

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 119,809 hours, 12,483 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: BACB30NW6K
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CGO DOOR REPAIR FASTENERS HAVE INTERFERENCE WITH INTERNAL CHEM MILLED STEP. TRANSFER HX NON-ROUTINE WO.4084862 AND ORIGINATED BY V910911. BULK CARGO DOOR OUTER SKIN REPAIRED AS PER ECRA 5236-01039 REV - .
